Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Converging factors for continued fractions $ K(a\sb{n}/1)$, $ a\sb{n}\rightarrow 0$


Author: John Gill
Journal: Proc. Amer. Math. Soc. 84 (1982), 85-88
MSC: Primary 30B70; Secondary 40A15
DOI: https://doi.org/10.1090/S0002-9939-1982-0633283-2
MathSciNet review: 633283
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Converging factors for continued fractions $ K({a_n}/1)$ are used to enhance convergence either by accelerating the convergence process or by altering the region of convergence if the $ {a_n}$'s are functions of a complex variable. The first results concerning the use of converging factors to accelerate convergence in the important case $ {a_n} \to 0$ are presented in this paper.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30B70, 40A15

Retrieve articles in all journals with MSC: 30B70, 40A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0633283-2
Article copyright: © Copyright 1982 American Mathematical Society